A class of dimension-skipping graphs


Forn≧6 there exists a graphG with dimG=n, dimG*≧n+2, whereG* isG with a certain edge added.

This is a preview of subscription content, access via your institution.


  1. [1]

    L. Lovász, J. Nešetřil andA. Pultr, On a Product Dimension of Graphs,Journal of Combinatorial Theory, B,29 (1980), 47–67.

    MATH  Article  Google Scholar 

  2. [2]

    J. Nešetřil andA. Pultr, A Dushnik—Miller type dimension of graphs and its complexity, in:Fundamentals of Computation Theory, Lecture Notes in Comp. Sic. 56, Springer-Verlag, Berlin-New York, (1977), 482–493.

    Google Scholar 

  3. [3]

    J. Nešetřil andV. Rödl, A simple proof of the Galvin—Ramsey property of the class of all finite graphs and a dimension of a graph,Discr. Math. 23 (1978), 49–55.

    Article  Google Scholar 

Download references

Author information



Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kříž, I. A class of dimension-skipping graphs. Combinatorica 4, 317–319 (1984). https://doi.org/10.1007/BF02579142

Download citation

AMS subject classification 1980

  • 05 C 99